MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO CUSHION ASSY SPR-PLUS BOX OF 6; BED, FLOTATION THERAPY, POWERED

STRYKER MEDICAL-KALAMAZOO CUSHION ASSY SPR-PLUS BOX OF 6; BED, FLOTATION THERAPY, POWERED
Catalog Number 2790100000
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the overlay keeps tearing at the seams.No patient was affected and no adverse consequence or clinically relevant delay in treatment was reported.

Brand Name
CUSHION ASSY SPR-PLUS BOX OF 6
Common Device Name
BED, FLOTATION THERAPY, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19560523
Report Number0001831750-2024-00715
Device Sequence Number6806517
Product Code IOQ
UDI-Device Identifier57613327175047
UDI-Public57613327175047
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number2790100000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown